Alert archive / Michigan / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 36, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Aug 2, 2017, 5:10 PM EDT for Wayne County, Michigan. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2017, 5:10 PM EDT (21:10 UTC)
- Expired
- Aug 2, 2017, 6:15 PM EDT
- In force
- 65 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wayne County, MI
The radar
The Detroit radar (KDTX), 67 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 5:22 PM EDT | TSTM WND DMG | 3 E Downtown Detroit, MI | TREE LIMBS DOWN AT BELLE ISLE STATE PARK. |
| Aug 2, 5:45 PM EDT | HAIL 0.5 | Wyandotte, MI | MARBLE SIZED HAIL FELL AT 16TH AND PINE STREETS IN WYANDOTTE. STREET FLOODING ALSO OCCURRING. |
| Aug 2, 5:45 PM EDT | HAIL 0.88 | Southgate, MI | PEA TO NICKEL-SIZED HAIL FELL FOR 3 MINUTES. |
| Aug 2, 6:05 PM EDT | TSTM WND DMG | Trenton, MI | MULTIPLE DOWNED TREES ALONG WEST RD. PICTURES SHARED ON FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1130 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
470
WUUS53 KDTX 022110
SVRDTX
MIC163-022215-
/O.NEW.KDTX.SV.W.0036.170802T2110Z-170802T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
510 PM EDT WED AUG 2 2017
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Wayne County in southeastern Michigan...
* Until 615 PM EDT
* At 509 PM EDT, a severe thunderstorm was located over Downtown
Detroit, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* this severe thunderstorm will be near areas of Wayne County,
including the following locations: Flat Rock, Taylor, Grosse
Pointe, Downtown Detroit, Romulus, Detroit, Grosse Ile, Trenton,
Dearborn and Wyandotte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4201 8317 4203 8317 4202 8319 4201 8318
4202 8320 4204 8320 4209 8329 4209 8353
4244 8322 4245 8284 4236 8290 4232 8306
4228 8310 4224 8313 4212 8312 4205 8315
4200 8314
TIME...MOT...LOC 2109Z 303DEG 12KT 4231 8309
HAIL...1.00IN
WIND...60MPH
$$
BT3 follow-up statements
463
WWUS53 KDTX 022122
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
522 PM EDT WED AUG 2 2017
MIC163-022215-
/O.CON.KDTX.SV.W.0036.000000T0000Z-170802T2215Z/
Wayne MI-
522 PM EDT WED AUG 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL WAYNE COUNTY...
At 520 PM EDT, severe thunderstorms were located along a line
extending from near Grosse Pointe to near Detroit to near Romulus,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Flat Rock around 550 PM EDT.
Grosse Ile around 600 PM EDT.
Other locations impacted by these severe thunderstorms include Flat
Rock, Taylor, Grosse Pointe, Downtown Detroit, Romulus, Detroit,
Grosse Ile, Trenton, Dearborn and Wyandotte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4201 8317 4203 8317 4202 8319 4201 8318
4202 8320 4204 8320 4209 8329 4209 8353
4236 8321 4245 8284 4236 8290 4232 8306
4224 8313 4217 8313 4213 8312 4205 8315
4200 8314
TIME...MOT...LOC 2120Z 302DEG 8KT 4242 8289 4233 8312 4217 8339
HAIL...1.00IN
WIND...60MPH
$$
BT081
WWUS53 KDTX 022152
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
552 PM EDT WED AUG 2 2017
MIC163-022215-
/O.CON.KDTX.SV.W.0036.000000T0000Z-170802T2215Z/
Wayne MI-
552 PM EDT WED AUG 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN WAYNE COUNTY...
At 551 PM EDT, severe thunderstorms were located along a line
extending from near Wyandotte to Trenton to near Carleton, moving
southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Grosse Ile around 600 PM EDT.
Other locations impacted by these severe thunderstorms include Flat
Rock, Taylor, Grosse Ile, Trenton, Wyandotte, Brownstown Township,
Melvindale, Gibraltar, New Boston and Riverview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4201 8317 4203 8317 4202 8319 4201 8318
4202 8320 4204 8320 4209 8329 4209 8353
4229 8322 4235 8293 4232 8306 4229 8309
4224 8313 4217 8313 4213 8312 4205 8315
4200 8314
TIME...MOT...LOC 2151Z 306DEG 12KT 4226 8309 4214 8320 4210 8346
HAIL...1.00IN
WIND...60MPH
$$
BT267
WWUS53 KDTX 022216
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
616 PM EDT WED AUG 2 2017
MIC163-022225-
/O.EXP.KDTX.SV.W.0036.000000T0000Z-170802T2215Z/
Wayne MI-
616 PM EDT WED AUG 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAYNE COUNTY HAS
EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning has
been allowed to expire. However heavy rain is still possible with
the remaining storms.
LAT...LON 4201 8317 4203 8317 4202 8319 4201 8318
4202 8320 4204 8320 4209 8329 4209 8353
4229 8322 4235 8293 4232 8306 4229 8309
4224 8313 4217 8313 4213 8312 4205 8315
4200 8314
TIME...MOT...LOC 2215Z 303DEG 12KT 4222 8300 4210 8311 4206 8337
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:53 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 2, 3:53 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 353 PM EDT Wed Aug 2 2017 ..DISCUSSION... A warm and moist mid summer air mass is in place over lower Michigan today along and ahead of a weak cold front. Afternoon temperatures in the mid to upper 80s are a little above normal for early August and when combined with surface dewpoint in the lower to mid 60s is producing an unstable environment across the region. Hourly mesoanalysis indicates surface based CAPE around 2000 J/kg and MLCAPE averaging 1000 J/kg with afternoon convection behaving more like the latter. Early convective initiation and a weak vertical wind profile will continue to favor ordinary pulse storm mode. The slow movement and PW in the 1.0 to 1.5 inch range will make heavy downpours and localized flooding the primary hazard. Multiple outflow boundary and lake breeze interactions could still produce an overachieving updraft that would be capable of half inch hail and precip loaded downburst wind around 40 mph through peak heating. A notable weakening trend is then expected with the approach of sunset as mesoscale models continue to suggest convection will have a strong dependence on daytime heating. Evening dissipation of storms will set the stage for a break that will last overnight through Thursday morning. This will be loosely ensured by subsidence associated with subtle ridging aloft occuring over lower Michigan ahead of the next low pressure system that is organizing over the Plains today. The cold front will stall near the Ohio border overnight with neutral to weak negative theta-e advection below 700 mb helping increase stability. The front will be reactivating nearby to our west as the upper level wave approaches but expect only residual clouds to be lingering over SE Michigan during the morning. The surface front will continue to sharpen over lower Michigan through the day Thursday and take on more of warm frontal character as the low pressure system moves into southern Wisconsin. Observations today support model depictions that show the front developing a respectable thermal and moisture contrast that will likely be enhanced by differential heating due to cloud cover. Simple pattern recognition is concerning for thunderstorm potential in this scenario as backed low level flow in the vicinity of the front will provide favorable directional shear for organized convection. There should also be no problem generating adequate instability as surface dewpoint will be in the upper 60s in the warm sector. That leaves the strength of the overall wind profile as the primary limiting factor which is shown to increase over today but while the core of the upper level jet remains west of the trough axis. Still, the marginal severe weather outlook designation has plenty of merit as these elements come together during peak heating and before the front surges north of the region. That will occur as the low pressure system tracks into the Straits during Thursday night. The associated cold front remains projected to sweep through SE Michigan Friday morning and posing less of a thunderstorm hazard during the diurnal minimum. A pattern of showers will be more likely as the upper level trowal/deformation axis pivots across the Great Lakes Friday afternoon and evening. Surface ridging will bring pleasant, dry conditions on Saturday as the lingering thermal trough keeps highs in the low to mid 70s. Rain chances will then increase late Sunday into Monday as low pressure develops ahead of the next wave pivoting southeastward toward the region. In the wake of the wave, weak ridging and surface high pressure will bring a return to dry conditions on Tuesday as rising heights allow slight air mass modification with highs approaching 80. && .MARINE... A weak frontal boundary will continue to slowly drop southward through the central Great Lakes today. Modest south to southwest flow will persist south of the boundary, while a wind shift to northeasterly is occuring over lake Huron north of the boundary. Showers and thunderstorms will develop along this boundary over the next 3 days as it stalls over southern MI with best chances occuring in the afternoon hours. Potential for thunderstorms will increase Thursday night and early Friday in advance of a strong cold front. Southwest winds may turn gusty with the frontal passage on Friday. && .HYDROLOGY... Several rounds of showers and thunderstorms may impact the region over the next few days as a cold front slowly drops through southern MI. Storms today will be widely scattered with rainfall amounts varying greatly. Highest totals should occur over the Saginaw Valley, ranging from a half inch to one inch of rainfall. The front will stall over southern MI Thursday resulting in a similar setup, only further south. A cold front will sweep through Friday bringing an end to the shower chances. && .PREV DISCUSSION... Issued at 156 PM EDT Wed Aug 2 2017 AVIATION... Convection is initiating along a cold front and several convergent boundaries across lower MI. Best coverage of storms will be around MBS with more scattered coverage to the south. The activity is mostly diurnally driven so expect activity to wane through the late evening. quiet conditions overnight with only a threat of some fog. Model soundings are quite dry til very late tonight/early Thursday morning so will not hit it too hard until we can see where precipitation focuses. For DTW...Greatest window for possible TSRA focused around 21z-01z. Current activity is initiating west of the terminal and with a weak wind field, should take a while to approach the airspace. Could scatter out before reaching even. Will go with VCTS and amend if additional activity necessitates it. //DTW THRESHOLD PROBABILITIES... * Low for cigs aob 5000 ft this afternoon and evening. * Low for thunderstorms this afternoon through early evening. Low again for Thursday afternoon. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && DISCUSSION...BT/JD MARINE.......DRK HYDROLOGY....DRK AVIATION.....DRK You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Aug 2, 3:45 AM EDT, 13 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 345 AM EDT Wed Aug 2 2017 MIZ047>049-053>055-060>063-068>070-075-076-082-083-030815- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 345 AM EDT Wed Aug 2 2017 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms are expected, mainly this afternoon. Theses storms are not expected to be severe. The strongest storms will be capable of a heavy downpour, wind gusts to 45 mph, and pea size hail while moving west to east at 20 MPH. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance of thunderstorms Thursday through Friday morning. There is a marginal risk of severe storms late Thursday into Thursday Night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-030815- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 345 AM EDT Wed Aug 2 2017 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Scattered thunderstorms are expected, mainly this afternoon. Theses storms are not expected to be severe. The strongest storms will be capable of a heavy downpour, wind gusts to 40 knots, and pea size hail while moving west to east at 15 knots. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance of thunderstorms Thursday through Friday morning. There is a marginal risk of severe storms late Thursday into Thursday Night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. SF
In the hours before
Special weather statement, Aug 2, 3:08 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
308 PM EDT WED AUG 2 2017
MIZ047-048-022015-
Bay-Midland-
308 PM EDT WED AUG 2 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BAY AND MIDLAND
COUNTIES...
At 306 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Pinconning to near Coleman. Movement
was southeast at 15 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms. Brief heavy downpours will also be occuring with this line
of storms.
Locations impacted include...
Midland, Bay City, Auburn, Pinconning, Coleman, Sanford, Kawkawlin,
Essexville, Edenville, Bentley, Linwood, Oil City, Pleasant Valley,
Munger, Hope, Mount Forest, Crump, Bombay, Porter Township and North
Bradley.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4381 8461 4383 8417 4400 8416 4400 8405
4391 8404 4392 8390 4389 8387 4374 8391
4369 8388 4362 8368 4359 8368 4358 8370
4348 8370 4348 8382 4352 8382 4352 8405
4357 8405 4357 8417 4348 8417 4347 8461
TIME...MOT...LOC 1906Z 297DEG 12KT 4389 8402 4375 8450
DRKSpecial weather statement, Aug 2, 3:16 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
316 PM EDT WED AUG 2 2017
MIZ063-070-022030-
Macomb-St. Clair-
316 PM EDT WED AUG 2 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MACOMB AND ST. CLAIR
COUNTIES...
At 315 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Emmett to near Macomb Township.
Movement was east at 10 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms. Brief heavy downpours will also be occuring with this line
of storms.
Locations impacted include...
Warren, St. Clair Shores, Port Huron, Mount Clemens, New Baltimore,
Richmond, St. Clair, Algonac, Romeo, Yale, Capac, Lakeport, Sterling
Heights, Marysville, Marine City, Armada, Memphis, Emmett, Harsens
Island and Macomb Township.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4296 8242 4289 8247 4276 8247 4261 8252
4255 8259 4255 8265 4250 8270 4254 8276
4254 8281 4240 8286 4241 8289 4245 8287
4245 8308 4289 8310 4289 8299 4315 8300
4317 8250 4319 8251 4319 8247 4306 8242
TIME...MOT...LOC 1915Z 268DEG 10KT 4295 8270 4264 8296
DRKSpecial weather statement, Aug 2, 3:44 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
344 PM EDT WED AUG 2 2017
MIZ069-022045-
Oakland-
344 PM EDT WED AUG 2 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OAKLAND COUNTY...
At 344 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Oxford to near West Bloomfield. Movement
was east at 10 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms. Brief heavy downpours will also be occuring with this line
of storms.
Locations impacted include...
Warren, Troy, Southfield, Pontiac, Novi, Oxford, Sterling Heights,
Royal Oak, Birmingham, Rochester, South Lyon, Northville, Clarkston,
West Bloomfield, Farmington Hills, Rochester Hills, Madison Heights,
Oak Park, Auburn Hills and Ferndale.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4244 8366 4246 8367 4288 8337 4289 8310
4245 8308
TIME...MOT...LOC 1944Z 268DEG 11KT 4281 8323 4254 8339
DRKSpecial weather statement, Aug 2, 3:50 PM EDT, 1 hour 20 minutes before
Special Weather Statement National Weather Service Detroit/Pontiac MI 350 PM EDT WED AUG 2 2017 MIZ069-070-076-022030- Macomb-Oakland-Wayne- 350 PM EDT WED AUG 2 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WAYNE... SOUTHEASTERN OAKLAND AND SOUTHWESTERN MACOMB COUNTIES... At 349 PM EDT, a strong thunderstorm was located near Birmingham, or near Southfield, moving southeast at 20 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. This storm will be near... Birmingham around 355 PM EDT. Southfield and Royal Oak around 405 PM EDT. Warren around 415 PM EDT. Dearborn around 425 PM EDT. Detroit around 430 PM EDT. Other locations impacted by this storm include Franklin, Highland Park, Madison Heights, Keego Harbor, Redford, Clawson, Berkley, Oak Park, Hazel Park and Sylvan Lake. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4250 8345 4265 8331 4251 8296 4230 8318 TIME...MOT...LOC 1949Z 304DEG 19KT 4254 8330 SC
Local storm report, Aug 2, 4:09 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
409 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 6 SSE LAKEPORT 43.04N 82.45W
08/02/2017 M0.75 INCH ST. CLAIR MI PUBLIC
PENNY-SIZED HAIL FELL AT 4600 BLOCK OF LAKE SHORE RD IN
FORT GRATIOT. PHOTO SHARED VIA FACEBOOK.
&&
JDSpecial weather statement, Aug 2, 4:09 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
409 PM EDT WED AUG 2 2017
MIZ069-076-022115-
Oakland MI-Wayne MI-
409 PM EDT WED AUG 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE AND
SOUTHEASTERN OAKLAND COUNTIES UNTIL 515 PM EDT...
At 409 PM EDT, Doppler radar indicated a strong thunderstorm near
Novi, moving southeast at 10 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
This strong thunderstorm will be near...
Livonia around 440 PM EDT.
Southfield around 445 PM EDT.
Other locations impacted by this storm include Franklin, Redford,
Berkley, Oak Park, Hazel Park, Lathrup Village, Bingham Farms,
Farmington Hills, Beverly Hills and Northwest Detroit.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4230 8339 4246 8355 4260 8329 4248 8308
4246 8308
TIME...MOT...LOC 2009Z 306DEG 9KT 4249 8340
SCThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 3:08 PM EDT | Special Weather Statement | DTX | Bay, Midland | 67 min |
| Aug 2, 3:16 PM EDT | Special Weather Statement | DTX | Macomb, Saint Clair | 74 min |
| Aug 2, 3:39 PM EDT | Special Marine Warning | DTX | 51 min | |
| Aug 2, 3:44 PM EDT | Special Weather Statement | DTX | Oakland | 61 min |
| Aug 2, 3:50 PM EDT | Special Weather Statement | DTX | Wayne | 40 min |
| Aug 2, 4:09 PM EDT | Special Weather Statement | DTX | Wayne | 66 min |
| Aug 2, 4:16 PM EDT | Special Marine Warning | DTX | 59 min | |
| Aug 2, 4:50 PM EDT | Areal Flood Advisory | DTX | Wayne | 3 hr |
| Aug 2, 5:15 PM EDT | Special Marine Warning | DTX | 60 min | |
| Aug 2, 6:02 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 73 min |
| Aug 2, 6:05 PM EDT | Special Marine Warning | DTX | 85 min | |
| Aug 2, 6:24 PM EDT | Special Weather Statement | DTX | Lenawee | 66 min |
| Aug 2, 6:47 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 35 min |
| Aug 2, 7:35 PM EDT | Special Weather Statement | DTX | Genesee | 40 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.